Quadrature for meshless Nitsche's method
Article first published online: 8 JUL 2013
Copyright © 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 30, Issue 1, pages 265–288, January 2014
How to Cite
Zhang, Q. (2014), Quadrature for meshless Nitsche's method. Numer. Methods Partial Differential Eq., 30: 265–288. doi: 10.1002/num.21808
- Issue published online: 27 NOV 2013
- Article first published online: 8 JUL 2013
- Manuscript Accepted: 22 MAY 2013
- Manuscript Received: 14 AUG 2012
- National Science Foundation of China. Grant Number: 11001282 and 11071264
- Guangdong Provincial Natural Science Foundation of China. Grant Number: S2011040003030
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!